Univariate Ostrowski inequalities, revisited
New very general univariate Ostrowski-type inequalities are established, involving the ||·||∞ and ||·||p, p ≥ 1, norms of the engaged nth order derivative, n ≥ 1. In establishing them, several important new univariate identities of Montgomery type are developed and presented for the first time.
Monatshefte fur Mathematik
Anastassiou, G. (2002). Univariate Ostrowski inequalities, revisited. Monatshefte fur Mathematik, 135 (3), 175-189. https://doi.org/10.1007/s006050200015